# SDR SIMA992674

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas Computer
- Part number: 6228971120
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3506 - SULFUR LIKE SMELL IN THE COCKPIT.  NO SMOKE.  ALL INDICATIONS WERE NORMAL.  HOWEVER, THE TCAS FELL OFF LINE AT THE SAME TIME.  INSEPCTED TCAS CONNECTORS WITH NO DEFECTS NOTED.  REMOVED AND REPLACED TCAS COMPUTER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
